FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Stochastic optimal control of manufacturing systems under production-dependent failure rates

Downloads

Downloads per month over past year

Kouedeu, Annie Francie, Kenné, Jean-Pierre, Dejax, Pierre, Songmene, Victor et Polotski, Vladimir. 2014. « Stochastic optimal control of manufacturing systems under production-dependent failure rates ». International Journal of Production Economics, vol. 150. pp. 174-187.
Compte des citations dans Scopus : 15.

[img]
Preview
PDF
Stochastic-optimal-control-of-manufacturing-systems-under-production-dependent-failure-rates.pdf
Use licence: Creative Commons CC BY-NC-ND.

Download (631kB) | Preview

Abstract

A production system consisting of two parallel machines with production-dependent failure rates is investigated in this paper. The machines produce one type of final product and unmet demand is backlogged. The objective of the system is to find a productivity policy for both machines that will minimize the inventory and shortage costs over an infinite horizon. The failure rate of the main machine depends on its productivity, while the failure rate of the second machine is constant. In the proposed model, the main machine is characterized by a higher productivity. This paper proposes a stochastic dynamic programming formulation of the problem and derives the optimal policies numerically. A numerical example is included and sensitivity analyses with respect to the system parameters are examined to illustrate the importance and effectiveness of the proposed methodology.

Item Type: Peer reviewed article published in a journal
Professor:
Professor
Kenné, Jean-Pierre
Songmene, Victor
Polotski, Vladimir
Affiliation: Génie mécanique, Génie mécanique, Génie mécanique
Date Deposited: 27 Mar 2014 15:46
Last Modified: 14 Sep 2017 19:45
URI: http://espace2.etsmtl.ca/id/eprint/7331

Actions (login required)

View Item View Item